1 doctor weighed in:

I'm 49 years old and I'm on bp medication every time I use the medication I get so hot and sweat but when I stop using it I feel okay, I was wondering?

1 doctor weighed in
Dr. Ayman Omar
Neurology

In brief: BP

You may want to check your blood pressure after taking the medicine.
There is a chance it may be lowering the blood pressure excessively which may be causing these symptoms perhaps especially when you stand up. If that is the case you may need to adjust the dosage or if you still cannot tolerate this potential side effect then maybe change the medicine altogether. Talk to your primary care doctor.

In brief: BP

You may want to check your blood pressure after taking the medicine.
There is a chance it may be lowering the blood pressure excessively which may be causing these symptoms perhaps especially when you stand up. If that is the case you may need to adjust the dosage or if you still cannot tolerate this potential side effect then maybe change the medicine altogether. Talk to your primary care doctor.
Dr. Ayman Omar
Dr. Ayman Omar
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Preventive Medicine
39 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors